# SDR QXEA200701409

- Difficulty date: September 8, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 14,782 hours, 10,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR INNER SKIN CRACKED AT FUSELAGE STATION 335 NEXT TO INTERCOSTAL DD6.  MAINTENANCE REPAIRED IN ACCORDANCE WITH REO 670-52-11-277.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
